MathSciNet Relay Station
MathSciNet bibliographic data
MR1896038 (2003e:32044) 32Q45 (14J70 32H25)
Shiffman, Bernard; Zaidenberg, Mikhail Hyperbolic hypersurfaces in $\Bbb P\sp n$ of Fermat-Waring type. Proc. Amer. Math. Soc. 130 (2002), no. 7, 2031–2035 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement